Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On finite decompositions of $ E\sp{2n-1}$


Author: Joseph Zaks
Journal: Proc. Amer. Math. Soc. 20 (1969), 445-449
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1969-0235543-X
MathSciNet review: 0235543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing and M. L. Curtis, Imbedding decompositions of $ {E^3}$ in $ {E^4}$, Proc. Amer. Math. Soc. 11 (1960), 149-155. MR 0117692 (22:8468)
  • [2] A. Flores, Über die Existenz $ n$-dimensionaler Komplexe, die nicht in den $ {R_{2n}}$ topologisch einbettbar sind, Ergeb. Math. Kolloq. 5 (1932/33), 12-24.
  • [3] D. S. Gillman, A five circle decomposition of $ 3$-space, Notices Amer. Math. Soc. 13 (1966), 594 (Abstract 636-65).
  • [4] B. Grünbaum, Convex polytopes, Wiley, New York, 1967. MR 0226496 (37:2085)
  • [5] L. V. Keldyš, Some theorems on topological imbedding, General topology and its relations to modern analysis and algebra, Proc. Sympos. Prague, 1961, Academic Press, New York, 1962; pp. 230-234. MR 0145494 (26:3025)
  • [6] R. H. Rosen, Decomposing $ 3$-spaces into circles and points, Proc. Amer. Math. Soc. 11 (1960), 918-928. MR 0120611 (22:11361)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235543-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society